Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Translation-invariant monotone systems II: Almost periodic/automorphic case
HTML articles powered by AMS MathViewer

by Hongxiao Hu and Jifa Jiang PDF
Proc. Amer. Math. Soc. 138 (2010), 3997-4007 Request permission


This paper studies almost periodic/automorphic monotone systems with positive translation invariance via skew-product flows. It is proved that every bounded solution of such systems is asymptotically almost periodic/automorphic. Applications are made to a chemical reaction network, especially to enzymatic futile cycles with almost periodic/automorphic reaction coefficients.
Similar Articles
Additional Information
  • Hongxiao Hu
  • Affiliation: Department of Mathematics, Tongji University, Shanghai 200029, People’s Republic of China
  • Email:
  • Jifa Jiang
  • Affiliation: Mathematics and Science College, Shanghai Normal University, Shanghai 200234, People’s Republic of China
  • Email:
  • Received by editor(s): August 3, 2009
  • Received by editor(s) in revised form: January 17, 2010
  • Published electronically: May 19, 2010
  • Additional Notes: The second author is supported partially by Chinese NNSF grant 10671143, Shanghai NSF grant 09ZR1423100, and Innovation Program of Shanghai Municipal Education Commission and RFDP, and is the author to whom correspondence should be addressed.
  • Communicated by: Yingfei Yi
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 138 (2010), 3997-4007
  • MSC (2010): Primary 37B55, 37C65, 34C27, 92C45
  • DOI:
  • MathSciNet review: 2679621